# SDR ASAA2023101845738

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,904 hours, 11,213 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POWER TRANSFER FROM GPU TO APU, MCP ALTITUDE WINDOW LOCKED UP AT 50,000. GROUNDED - YES. VERIFIED FAULT, REMOVED GPU USED ONLY APU NO HELP. USING APU PWR CYCLED 9C/B'S FOR MCP & 4 C/B'S FOR FMC'S. ACCOMP. DFCS BITE GRP TEST 70 FOR MCP ALL TEST PASS & LRU REPLACEMENT TEST PASS. REF. M/M 22-11-34-740-801 & FIM 22-11-TASK 803 VERIFIED BOTH FMC'S PASS SENSOR TEST, TEST OK REF. M/M 34-61-00-710-026.
